RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2007, Volume 19, Issue 3  


Research Papers
Spectral subspaces of $L^p$ for $p<1$
A. B. Aleksandrov
1
$J_{p,m}$-inner dilations of matrix-valued functions that belong to the Carathódory class and admit pseudocontinuation
D. Z. Arov, N. A. Rozhenko
76
Linear and nonlinear extensions of Lipschitz functions from subsets of metric spaces
A. Brudnyi, Y. Brudnyi
106
Geometry of 1-tori in $\mathrm{GL}(n,T)$
N. Vavilov
119
One-dimensional Fibonacci quasilattices and their application to the Euclidean algorithm and Diophantine equations
V. G. Zhuravlev
151
Homogenization with corrector for a stationary periodic Maxwell system
T. A. Suslina
183
Алгебра и анализ St. Petersburg Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019